I am currently taking a phlebotomy course and I always get nervous when I go to that class. Next Saturday we are going to be practicing on each other and on volunteers, and I wanted to know if anybody has any suggestions on a medication that has helped them with I guess "performance anxiety"? I usually get shaky hands and all that good stuff and my doctor has me on Ativan and it doesn't seem to be helping at all. Any help?
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...